On A Solution Of The Nonlinear Differential Equation Of Mikusinski Operators W'(z)=-sαa(z)Wn+1(z)
Publications de l'Institut Mathématique, _N_S_16 (1973) no. 30, p. 135
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
@article{PIM_1973_N_S_16_30_a17,
author = {Marija Skend\v{z}i\'c},
title = {On {A} {Solution} {Of} {The} {Nonlinear} {Differential} {Equation} {Of} {Mikusinski} {Operators} {W'(z)=-s\ensuremath{\alpha}a(z)Wn+1(z)}},
journal = {Publications de l'Institut Math\'ematique},
pages = {135 },
year = {1973},
volume = {_N_S_16},
number = {30},
url = {http://geodesic.mathdoc.fr/item/PIM_1973_N_S_16_30_a17/}
}
TY - JOUR AU - Marija Skendžić TI - On A Solution Of The Nonlinear Differential Equation Of Mikusinski Operators W'(z)=-sαa(z)Wn+1(z) JO - Publications de l'Institut Mathématique PY - 1973 SP - 135 VL - _N_S_16 IS - 30 UR - http://geodesic.mathdoc.fr/item/PIM_1973_N_S_16_30_a17/ ID - PIM_1973_N_S_16_30_a17 ER -
Marija Skendžić. On A Solution Of The Nonlinear Differential Equation Of Mikusinski Operators W'(z)=-sαa(z)Wn+1(z). Publications de l'Institut Mathématique, _N_S_16 (1973) no. 30, p. 135 . http://geodesic.mathdoc.fr/item/PIM_1973_N_S_16_30_a17/